CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Presence or absence of analytic structure in maximal ideal spaces

Alexander Izzo ; Håkan Samuelsson (Institutionen för matematiska vetenskaper, matematik) ; Erlend Fornaess Wold
Mathematische Annalen (0025-5831). Vol. 366 (2016), 1-2, p. 459-478.
[Artikel, refereegranskad vetenskaplig]

We study extensions of Wermer's maximality theorem to several complex variables. We exhibit various smoothly embedded manifolds in complex Euclidean space whose hulls are non-trivial but contain no analytic disks. We answer a question posed by Lee Stout concerning the existence of analytic structure for a uniform algebra whose maximal ideal space is a manifold.


Preprint: http://arxiv.org/pdf/1401.2249v1.pdf



Denna post skapades 2014-12-04. Senast ändrad 2016-12-02.
CPL Pubid: 207363

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik
Matematisk analys
Geometri

Chalmers infrastruktur